# SDR 98ZZZX202

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69943
- Make and model: Cessna 414
- Aircraft serial: 4140645
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 501304411
- Condition: Loose
- Location: Nose Well
- Part time: 3,709 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEELWELL SUBSTRUCTURE INSPECTION FOUND STIFFENERS, P/N 5013044-3, P/N 5013044-11, WITH LOOSE AND WORKING RIVETS.
